# SDR USAA2013071700017

- Difficulty date: June 21, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231542200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON STRINGER AT FR28+13", S41R.  REPAIRED STRINGER IAW SRM 53-21-13, PARA 5B, ITEM 2, FIG. 202.
